RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 185–196 (Mi izv3696)  

This article is cited in 9 scientific papers (total in 9 papers)

Universal spaces for certain classes of infinite-dimensional spaces

Yu. M. Smirnov


Full text: PDF file (1381 kB)

Bibliographic databases:
Received: 07.06.1958

Citation: Yu. M. Smirnov, “Universal spaces for certain classes of infinite-dimensional spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 185–196

Citation in format AMSBIB
\Bibitem{Smi59}
\by Yu.~M.~Smirnov
\paper Universal spaces for certain classes of infinite-dimensional spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 185--196
\mathnet{http://mi.mathnet.ru/izv3696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=106446}
\zmath{https://zbmath.org/?q=an:0086.36804}


Linking options:
  • http://mi.mathnet.ru/eng/izv3696
  • http://mi.mathnet.ru/eng/izv/v23/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Aleksandrov, V. V. Fedorchuk, V. I. Zaitsev, “The main aspects in the development of set-theoretical topology”, Russian Math. Surveys, 33:3 (1978), 1–53  mathnet  crossref  zmath
    2. V. V. Fedorchuk, “Infinite-dimensional compact Hausdorff spaces”, Math. USSR-Izv., 13:2 (1979), 445–460  mathnet  crossref  mathscinet  zmath  isi
    3. L. A. Lyuksemburg, “On transfinite dimension of metric spaces”, Russian Math. Surveys, 34:1 (1979), 229–230  mathnet  crossref  mathscinet  zmath
    4. V. A. Chatyrko, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 46:3 (1991), 191–210  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. D. Iliadis, “Isometric embeddings and universality”, Russian Math. Surveys, 48:5 (1993), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa
    6. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. V. V. Fedorchuk, “On some problems of topological dimension theory”, Russian Math. Surveys, 57:2 (2002), 361–398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
    9. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:141
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019